Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 63, NWS Milwaukee, WI

June 25, 2014Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 25, 2014, 12:39 PM CDT for Sauk County, Wisconsin. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2014, 12:39 PM CDT (17:39 UTC)
Expired
Jun 25, 2014, 1:15 PM CDT
In force
36 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sauk County, WI

The radar

The Milwaukee radar (KMKX), 112 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 1:06 PM CDTHAIL 14 W Sauk City, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 5.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1551 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WUUS53 KMKX 251739
SVRMKX
WIC111-251815-
/O.NEW.KMKX.SV.W.0063.140625T1739Z-140625T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1239 PM CDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 115 PM CDT

* AT 1239 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
  PRAIRIE DU SAC...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  PRAIRIE DU SAC AND SAUK CITY AROUND 115 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PLAIN
AND LELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4335 9007 4344 8994 4333 8971 4331 8973
      4328 8971 4327 8972 4324 8977 4324 8981
      4320 8985 4319 8990 4320 8999 4319 9002
TIME...MOT...LOC 1739Z 317DEG 11KT 4335 8997 

HAIL...1.00IN
WIND...60MPH

$$

WOOD
1 follow-up statement
921 
WWUS53 KMKX 251801
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
101 PM CDT WED JUN 25 2014

WIC111-251815-
/O.CON.KMKX.SV.W.0063.000000T0000Z-140625T1815Z/
SAUK WI-
101 PM CDT WED JUN 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHEASTERN SAUK COUNTY...

AT 101 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAZOMANIE...OR
7 MILES WEST OF SAUK CITY...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  PRAIRIE DU SAC AROUND 105 PM CDT.
  SAUK CITY AROUND 110 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4324 9002 4335 8982 4328 8971 4327 8972
      4324 8977 4324 8981 4320 8985 4319 8990
      4320 8999 4321 8999
TIME...MOT...LOC 1801Z 322DEG 19KT 4325 8986 

HAIL...1.00IN
WIND...60MPH

$$

MARQUARDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:41 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 25, 10:41 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1041 AM CDT WED JUN 25 2014

.UPDATE...

THE FOG NEAR THE LAKESHORE IS GRADUALLY DISSIPATING...SO ALLOWED THE
DENSE FOG ADVISORY TO EXPIRE AT 9 AM. THERE ARE A FEW STUBBORN AREAS
NEAR THE MILWAUKEE AIRPORT AND KENOSHA AIRPORT...BUT WEBCAMS
CONTINUE TO SHOW IMPROVEMENT.

A SHORTWAVE IS ROLLING ACROSS SOUTHWEST/SOUTH CENTRAL WI LATE THIS
MORNING...RIGHT ALONG THE SURFACE BOUNDARY WHERE THE OVERNIGHT COLD
FRONT STALLED. THERE ARE CLEAR SKIES ACROSS FAR SOUTHWEST WISCONSIN.
CLICKING THROUGH THE SPC MESOANALYSIS PAGE...MANY PARAMETERS
BULLSEYE SOUTHWEST WISCONSIN FOR BEING A FAVORABLE ENVIRONMENT FOR
STRONG THUNDERSTORMS WITH THE POTENTIAL FOR HAIL LATE THIS MORNING.
SURFACE BASED CAPE IS UP TO AROUND 2000 J/KG WITH NO CAP...THERE ARE
30 KNOTS OF BULK SHEAR...STEEP LOW LEVEL LAPSE RATES...850MB AND
500MB WESTERLY WIND MAX... LOW LIFTED INDEX VALUES...AND
CRAVEN/BROOKS SIG SEVERE VALUE OF 25.

THE HRRR AND RAP MODELS SHOW DEVELOPMENT AS EARLY AS NOON OVER THE
SOUTHWEST MKX FORECAST AREA TODAY. SOUTHERN WI WILL STILL BE IN THE
ENTRANCE REGION OF AN UPPER JET BUT UNFORTUNATELY...THE SHORTWAVE
WILL HAVE PASSED TO THE EAST BY THEN AND WE WILL HAVE TO DEPEND ON
CONVERGENCE ALONG THE SURFACE BOUNDARY WITHOUT ADDITIONAL STRONG
SYNOPTIC FORCING. THUS NOT EXPECTING SEVERE STORMS AND WE ARE NOT IN
A SLIGHT RISK FOR SEVERE PER SPC. GUSTY WINDS AND SMALL HAIL ARE
STILL THREATS WITH ANY THUNDERSTORMS THAT DEVELOP.

&&

.AVIATION/18Z TAFS/...

DAYTIME MIXING WILL HELP TO IMPROVE VISIBILITIES LATE THIS MORNING.
THE STUBBORN SITE IS MKE AND I AM HOPEFUL THAT VIS WILL IMPROVE TO
GREATER THAN A HALF MILE AROUND 11 AM. ELSEWHERE...WEBCAMS CONTINUE
TO SHOW IMPROVEMENT.

A SHORTWAVE WILL MOVE THROUGH SOUTHERN WISCONSIN THIS
MORNING...BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS. THE BEST
CHANCE FOR PRECIP SHOULD BE NEAR A NW TO SE ORIENTED SFC BOUNDARY
ROUGHLY FROM THE DELLS THROUGH MADISON TO JANESVILLE. THIS SHOULD
FOCUS THE STORMS ACROSS THE SOUTHWEST HALF OF THE FORECAST
AREA...WITH LESSER CHANCES TO THE NORTHEAST.

ANY SHOWERS/STORMS WILL WIND DOWN LATE AFTERNOON INTO THE
EVENING.

EXPECTING FOG AND STRATUS AGAIN NEAR THE LAKE TONIGHT INTO THURSDAY
MORNING...ESPECIALLY FROM MILWAUKEE SOUTH. DRIER CONDITIONS IN THE
LOWER LEVELS MAY DECREASE THE CHANCE FOR THE FOG NORTH OF
THERE COMPARED TO THE LAST COUPLE NIGHTS.

&&

.PREV DISCUSSION... /ISSUED 337 AM CDT WED JUN 25 2014/

TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM

DENSE FOG IS ONCE AGAIN AN ISSUE IN THE EAST THIS MORNING...WITH
FOGGY CONDITIONS LIKELY PERSISTING A COUPLE HOURS PAST DAYBREAK.
A DENSE FOG ADVISORY WAS THUS ISSUED FOR THE LAKESHORE COUNTIES.
DAYTIME MIXING SHOULD EVENTUALLY RESULT IN IMPROVED VISIBILITIES BY
MID-MORNING. PATCHY FOG IS POSSIBLE ELSEWHERE ACROSS SOUTHERN
WISCONSIN THIS MORNING.

A SHORTWAVE WILL MOVE THROUGH SOUTHERN WISCONSIN THIS
MORNING...BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS. THE BEST
CHANCE FOR PRECIP SHOULD BE NEAR A NW TO SE ORIENTED SFC BOUNDARY.
THIS SHOULD FOCUS THE STORMS ACROSS THE SOUTHWEST HALF OF THE
FORECAST AREA...WITH LESSER CHANCES TO THE NORTHEAST. SHOWERS/STORMS
SHOULD WIND DOWN LATE AFTERNOON INTO THE EVENING...WITH JUST A
SLIGHT CHANCE FOR A SHOWER OR TWO IN THE SOUTHWEST LATER IN THE
NIGHT.

925 MB TEMPS WILL BE 3-5C COOLER THAN YESTERDAY...SO SHOULD SEE HIGH
TEMPS MAINLY IN THE 70S...THOUGH A FEW SPOTS COULD CRACK 80 IN THE
SOUTHWEST. PERSISTENT NORTH-NORTHEAST WINDS SHOULD KEEP TEMPS COOLER
CLOSE TO LAKE MICHIGAN...WITH HIGHS LIKELY STRUGGLING IN THE 60S.

COULD SEE SOME FOG AGAIN NEAR THE LAKE TONIGHT INTO THURSDAY
MORNING...BUT DRIER CONDITIONS IN THE LOWER LEVELS MAY DECREASE THE
CHANCE FOR THE FOG COMPARED TO THE LAST COUPLE NIGHTS.

THURSDAY - CONFIDENCE...MEDIUM
MID LEVEL FLOW BECOMES ANTICYCLONIC WITH TIME AS TROUGH SLIDES
EAST. SURFACE HIGH SETTLES ACROSS THE GREAT LAKES. 850/925 THERMAL
TROUGH ACROSS SRN WI. INDICATIONS OF SOME WEAK RETURN WAA INTO SC
WI. WILL JUST GO WITH CHCY SHRA THERE. LIKE THE IDEA OF SWODY2
REMOVING THUNDER SO OPTED TO GO THAT ROUTE AS WELL.

FRIDAY - CONFIDENCE...MEDIUM
BUILDING HEIGHTS THIS PERIOD. THE 00Z ECMWF AND NAM HAVE THE
CLEANER LOOK TO THE VORTICITY PATTERN. OTHER MODELS SHOWING QUITE
A BIT OF CONVECTIVELY INDUCED VORTS RIDING INTO THE RIDGE. 850/925
FLOW INCREASES FROM THE SOUTH SO WARMTH AND MOISTURE ADVECTION
GETS GOING. NOT MUCH IN THE WAY OF FORCING WITH THE BROAD SE LOW
LEVEL FLOW AHEAD OF THE PLAINS LOW. HOWEVER WEAK IMPULSES ALONG
WITH THE UPTICK IN MLCAPE MAY BE ENOUGH TO JUSTIFY THE MODEL
GENERATED QPF. SO WILL HAVE CHCY POPS IN PLACE ESP IN THE WRN AND
CENTRAL CWA.

SATURDAY - CONFIDENCE...MEDIUM
UPPER RIDGE SLIDES SLOWLY EAST ACROSS THE GREAT LAKES WHILE UPPER
TROUGH APPROACHES FROM THE NORTHERN PLAINS. WE GET INTO MORE OF
THE SOUTHWEST FLOW AHEAD OF THIS TROUGH. THE LOW LEVEL JET AXIS
GETS A LITTLE CLOSER BUT IS STILL FURTHER WEST CLOSER TO THE
DYNAMICS OF THE 500 MILLIBAR TROUGH. 925 TEMPS RISE INTO THE LOW
20S CELSIUS...SO WARMER AND MORE HUMID. ANY DIURNALLY DRIVEN
CONVECTION NOT EXPECTED TO BE TOO ORGANIZED WITH BETTER DYNAMICS
STILL TO THE WEST.

SATURDAY NIGHT THROUGH MONDAY NIGHT - CONFIDENCE...MEDIUM
THIS WILL BE THE PERIOD OF GREATEST CONCERN. STRONGER JET STREAM
ENERGY WILL HAVE THE POTENTIAL TO INTERACT WITH A RATHER UNSTABLE
AIRMASS ON A FEW DIFFERENT OCCASIONS. WHILE DETAILS ON CONVECTIVE
TRENDS ARE NOT CERTAIN AT THIS POINT THE PATTERN FAVORS AT LEAST A
COUPLE DIFFERENT CHANCES OF POTENTIALLY STG STORMS DUE TO HIGHER
SHEAR AND CAPE PARAMETERS. IN FACT CWASP REACHES THE 60 TO 70 PCT
RANGE ON A COUPLE OF DIFFERENT OCCASIONS....ESP LATER SUNDAY AND
AGAIN MONDAY.

TUESDAY - CONFIDENCE...MEDIUM
ECMWF HAS SURFACE/850 FRONT TO THE EAST WITH MORE OF A BROAD
CYCLONIC UPPER FLOW. MEANWHILE GFS IS SHOWING A DEEPER POST
FRONTAL UPPER TROUGH WITH LINGERING PRECIP. WILL STICK WITH THE
ALLBLEND POPS AT THIS POINT WHICH ARE IN THE SLIGHT CATEGORY.

AVIATION/12Z TAFS/...DENSE FOG IS ONCE AGAIN AN ISSUE IN THE EAST
THIS MORNING...WITH FOGGY CONDITIONS LIKELY PERSISTING A COUPLE HOURS
PAST DAYBREAK. DAYTIME MIXING SHOULD EVENTUALLY RESULT IN IMPROVED
VISIBILITIES BY MID-MORNING. PATCHY FOG IS POSSIBLE ELSEWHERE ACROSS
SOUTHERN WISCONSIN THIS MORNING.

A SHORTWAVE WILL MOVE THROUGH SOUTHERN WISCONSIN THIS MORNING...BRINGING
A CHANCE FOR SHOWERS AND THUNDERSTORMS. THE BEST CHANCE FOR PRECIP
SHOULD BE NEAR A NW TO SE ORIENTED SFC BOUNDARY. THIS SHOULD FOCUS
THE STORMS ACROSS THE SOUTHWEST HALF OF THE FORECAST AREA...WITH
LESSER CHANCES TO THE NORTHEAST.

SHOWERS/STORMS SHOULD WIND DOWN LATE AFTERNOON INTO THE EVENING...WITH
JUST A SLIGHT CHANCE FOR A SHOWER OR TWO IN THE SOUTHWEST LATER IN
THE NIGHT.

COULD SEE SOME FOG AGAIN NEAR THE LAKE TONIGHT INTO THURSDAY MORNING...
BUT DRIER CONDITIONS IN THE LOWER LEVELS MAY DECREASE THE CHANCE
FOR THE FOG COMPARED TO THE LAST COUPLE NIGHTS.

MARINE...A DENSE FOG ADVISORY REMAINS IN EFFECT ACROSS THE NEAR SHORE
WATERS INTO EARLY THURSDAY MORNING. LIGHT WINDS AND LINGERING LOW
LEVEL MOISTURE OVER THE CHILLY WATERS OF LAKE MICHIGAN WILL LIKELY
RESULT IN CONTINUED FOGGY CONDITIONS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...DENSE FOG ADVISORY UNTIL 10 AM CDT THURSDAY FOR LMZ643>646.

&&

UPDATE...MRC
TODAY/TONIGHT AND AVIATION/MARINE...DDV
THURSDAY THROUGH TUESDAY...COLLAR
Hazardous weather outlook, Jun 25, 10:21 AM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1021 AM CDT WED JUN 25 2014

WIZ046-047-051-052-056>060-062>072-261530-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1021 AM CDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG MAY OCCUR AT TIMES ALONG LAKE MICHIGAN. DENSE FOG
MAY RETURN NEAR THE LAKE AGAIN TONIGHT.

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY...AS A
TROUGH OF LOW PRESSURE MOVES THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DENSE FOG MAY CONTINUE AT TIMES NEAR THE LAKE MICHIGAN SHORELINE
AREAS THROUGH SATURDAY.

THERE ARE SMALL CHANCES OF THUNDERSTORMS FROM TIME TO TIME
THURSDAY AND FRIDAY...ESPECIALLY SOUTHWEST OF MADISON. BETTER
CHANCES OF THUNDERSTORMS RETURN ACROSS SOUTHERN WISCONSIN FRIDAY
NIGHT THROUGH MONDAY...AS A WARM FRONT MOVES THROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH SUNDAY.

LMZ643>646-261530-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1021 AM CDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DENSE FOG WILL PERSIST ACROSS THE NEARSHORE WATERS TODAY AND
TONIGHT.

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY...AS A
TROUGH OF LOW PRESSURE MOVES THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DENSE FOG MAY REMAIN OVER LAKE MICHIGAN THROUGH THURSDAY
MORNING...AND MAY STILL BE A PROBLEM AT TIMES INTO MONDAY...AS
WARM HUMID AIR RETURNS OVER THE COLD LAKE.

THERE ARE SMALL CHANCES OF THUNDERSTORMS FROM TIME TO TIME
THURSDAY AND FRIDAY. BETTER CHANCES OF THUNDERSTORMS RETURN FRIDAY
NIGHT THROUGH MONDAY...AS A WARM FRONT MOVES THROUGH.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 25, 11:23 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1123 AM CDT WED JUN 25 2014

WIZ056-251700-
SAUK-
1123 AM CDT WED JUN 25 2014

...A STRONG THUNDERSTORM WILL AFFECT SAUK...

AT 1123 AM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
WONEWOC...OR 8 MILES WEST OF REEDSBURG...MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  REEDSBURG AROUND 1200 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LA VALLE...
LOGANVILLE...LIME RIDGE...HILL POINT AND IRONTON.

LAT...LON 4356 9029 4362 9023 4361 9014 4356 8992
      4336 9010 4342 9019 4355 9019 4355 9021
TIME...MOT...LOC 1623Z 305DEG 11KT 4355 9018

WOOD
Special weather statement, Jun 25, 11:55 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1155 AM CDT WED JUN 25 2014

WIZ056-251730-
SAUK-
1155 AM CDT WED JUN 25 2014

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SAUK COUNTY...

AT 1155 AM CDT...STRONG THUNDERSTORMS WERE OVER WONEWOC...OR 13
MILES NORTHWEST OF REEDSBURG...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  REEDSBURG AROUND 1225 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LA VALLE...
LOGANVILLE...LIME RIDGE...HILL POINT...IRONTON AND ROCK SPRINGS.

LAT...LON 4364 9031 4364 8990 4352 8981 4333 9007
      4334 9019 4355 9019 4356 9020 4356 9031
TIME...MOT...LOC 1655Z 311DEG 20KT 4363 9024

WOOD
Special weather statement, Jun 25, 12:27 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1227 PM CDT WED JUN 25 2014

WIZ056-251800-
SAUK-
1227 PM CDT WED JUN 25 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SAUK COUNTY...

AT 1226 PM CDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTH OF
REEDSBURG...MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL SAUK
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...LELAND...PLAIN AND
LOGANVILLE.

LAT...LON 4349 8997 4339 8978 4329 8988 4324 9001
      4336 9014
TIME...MOT...LOC 1726Z 319DEG 7KT 4338 9001

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:08 PM CDTSpecial Weather StatementMKXFond du Lac67 min
Jun 25, 2:55 AM CDTDense Fog AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan6 hr
Jun 25, 11:23 AM CDTSpecial Weather StatementMKXSauk37 min
Jun 25, 11:55 AM CDTSpecial Weather StatementMKXSauk35 min
Jun 25, 12:19 PM CDTAreal Flood AdvisoryMKXSauk116 min
Jun 25, 12:27 PM CDTSpecial Weather StatementMKXSauk33 min
Jun 25, 1:03 PM CDTSevere Thunderstorm WarningMKXDane, Iowa, Sauk42 min
Jun 25, 1:35 PM CDTSevere Thunderstorm WarningMKXDane40 min
Jun 25, 1:39 PM CDTSevere Thunderstorm WarningMKXIowa36 min
Jun 25, 2:17 PM CDTSpecial Weather StatementMKXGreen43 min
Jun 25, 2:20 PM CDTSevere Thunderstorm WarningMKXDane, Green, Rock40 min
Jun 25, 2:41 PM CDTSpecial Weather StatementMKXIowa34 min
Jun 25, 2:48 PM CDTTornado WarningMKXGreen, Rock27 min
Jun 25, 3:18 PM CDTSpecial Weather StatementMKXRock27 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.